# SDR CALA2015010600015

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 53,364 hours, 18,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 24.75 HAS 3 SEAT TRACK FASTENER HOLES WITH CRACK INDICATION STATION 727B.  CUT OUT DAMAGED AREA.  FABRICATED & INSTALLED REPAIR AT STATION 727B LBL 24.75 IAW RES 2007887-5 & ECRA 5320-02391.  NO REPETITIVE INSPECTION REQUIRED.
